I see how frustrated you are. Isn't sad that one medication can help one ailment but cause other issues? I know several people who have taken meds for issues with osteoperosis then have bone issues. I know that these women had to come off the meds for several months before surgery and/or oral surgery.
I know the pain you are feeling as I have the same kind, only my does not go down to my feet, it stops at my knees. I also had surgery on L4/5 about 4 months. It was a great success until I fell 2 weeks ago. For the first time in years, I had no pain. Don't give up or get depressed. Until your doctors can do something for you, use ice or heat when you have the time to sit. I'll give you the same advice I was given….don't bend, don't reach, twist or carry anything heavier than a gallon. This won't be the answer you are seeking, but it might help with the pain, a little.
When your bone density improves, then I am sure your will be able to have the surgery needed.